# SDR SWIA2020020348125

- Difficulty date: January 27, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THREE SMALL DENTS IN FUSELAGE SKIN JUST FWD OF FS 280.0 BY STR 26L AND STR 26R   (C-CHECK) RO 1/29/2020   IDENTIFIED LOCATIONS OF 3EA SMALL DENTS IN FUSELAGE SKIN JUST FWD OF FS 280.0 BY STR 26L AND STR 26R. STRIPPED PAINT AND HAND DRESSED DENTS BACK TO ORIGINAL CONTOUR REFERENCE BOMBARDIER REO. PERFORMED NDT. SUBMITTED TO ENGINEERING AND RECIEVED BOMBARDIER REO. RESTORED FINISH AND COMPLIED WITH ALL STEPS OF REO.
